# SDR AALA20141003016

- Difficulty date: September 27, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Casting
- Part number: 4918093505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY AFT FACE OF STATION 1437, VERTICAL STABILIZER SUPPORT CASTING LT SIDE BETWEEN LONGERONS 1 & 2 CRACKED.  INSTALLED NEW VERTICAL SUPPORT CASTING IAW PRINT 9911840, 5918088 & SRM 51-30-5.
